# SDR CA121211001

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Failed
- Location: Turbine Section
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) COLLIDED WITH TERRAIN, TUNDRA, AT APPROXIMATELY 1100 AST , WITH 2 OR MORE OF THE PASSENGERS REPORTING MINOR INJURIES.  ACCORDING TO THE NTSB THE ACFT HAD JUST DEPARTED THE AIRPORT AND WAS ENROUTE, WHEN THE ACFT EXPERIENCED A POWER FAILURE. THE PILOT ATTEMPTED TO EXECUTE AN OFF-FIELD EMERGENCY LANDING RESULTING IN SUBSTANTIALLY DAMAGING THE ACFT.  GROUND WITNESSES REPORTING SEEING SPARKS AND SMOKE COMING FROM THE BOTTOM OF THE ENGINE COWL. THE ACFT WAS DAMAGED. ON GROUND INSPECTION REVEALED FRACTURED PT BLADES.
